MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA00
Model Number WA2ITA00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an itind removal procedure under sedation in a 60-year-old male, the suture string broke halfway down so some of the string was still outside the patient.An attempt to attach the string to a 0 eithibond failed, so another attempt was made to attach to a removal snare which also failed.Thus, the procedure was converted to an operation room procedure to remove it with a cystoscope under sedation.Patient was reported to have more discomfort than ordinary due to the multiple attempts, but no persistent or long-term negative effects were reported the procedure was delayed by greater than 30 minutes.The initial removal attempt was approximately 15 minutes, however, it took about an hour to obtain anesthesia consent and to transition the patient into the or setting.Once in the or the successful removal of the itind was less than 10 minutes.There were no further reports of patient impact.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
WA2ITA00
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauman street
hadera 38501 69
IS  3850169
MDR Report Key24526646
Report Number2429304-2026-00030
Device Sequence Number18273453
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2026
Report Date (Section F) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/09/2026
Event Location Hospital
Date Report to Manufacturer02/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Date Report Sent to FDA03/05/2026